Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 7, NWS Hastings, NE

February 18, 2011Nance County, Nebraska

NWS Hastings, NE issued this river flood warning at Feb 18, 2011, 6:00 PM CST for Nance County, Nebraska. It was in force for 67 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2011, 6:00 PM CST (00:00 UTC)
Expired
Feb 21, 2011, 1:11 PM CST
In force
67 hr
Issued by
NWS Hastings, NE
Flood severity
Minor

County Nance County, NE

The radar

The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Loup River near Genoa (GELN1).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
12 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06793000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WGUS43 KGID 190003
FLWGID
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
603 PM CST FRI FEB 18 2011

...THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY
NEC125-191203-
/O.NEW.KGID.FL.W.0007.110219T0000Z-110221T0000Z/
/GELN1.1.ER.110219T0000Z.110219T0000Z.110220T0600Z.NO/
603 PM CST FRI FEB 18 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LOUP RIVER NEAR GENOA.
* UNTIL SUNDAY EVENING.....
* AT  5:45 PM FRIDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
EVENING. AN ICE JAM THAT FORMED ON THE LOUP RIVER NEAR FULLERTON EARLIER 
TODAY HAS REPORTEDLY BROKEN OPEN AND RELEASED THE WATER AND ICE DOWNSTREAM. THE
LOUP RIVER NEAR GENOA IS STILL VERY ICE COVERED AND PRONE TO ICE JAM FLOODING.
THEREFORE...LOW LAND FLOODING IS EXPECTED LATER THIS EVENING INTO TONIGHT ALONG
THE LOUP RIVER NEAR GENOA AND ACROSS EASTERN NANCE COUNTY AS THE REMNANT ICE
FLOWS AND HIGHER WATER FROM THE FULLERTON AREA REACH GENOA.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS.

$$
8 follow-up statements
757 
WGUS83 KGID 190014
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CST FRI FEB 18 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA...

  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY 

NEC125-191214-
/O.CON.KGID.FL.W.0007.000000T0000Z-110221T0000Z/
/GELN1.1.IJ.110219T0600Z.110219T0600Z.110220T0600Z.NO/
614 PM CST FRI FEB 18 2011

CORRECTED VTEC CODE TO INDICATE CAUSE OF FLOODING AS AN ICE JAM.

THE FLOOD WARNING CONTINUES FOR
  THE LOUP RIVER NEAR GENOA.
* UNTIL SUNDAY EVENING.....
* AT  5:45 PM FRIDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING. AN ICE JAM THAT FORMED ON THE LOUP RIVER NEAR FULLERTON EARLIER 
  TODAY HAS REPORTEDLY BROKEN OPEN AND RELEASED THE WATER AND ICE DOWNSTREAM.
  THE LOUP RIVER NEAR GENOA IS STILL VERY ICE COVERED AND PRONE TO ICE JAM
  FLOODING. THEREFORE...LOW LAND FLOODING IS EXPECTED LATER THIS EVENING INTO
  TONIGHT ALONG THE LOUP RIVER NEAR GENOA AND ACROSS EASTERN NANCE COUNTY AS THE
  REMNANT ICE FLOWS AND HIGHER WATER FROM THE FULLERTON AREA REACH GENOA.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS.

$$
285 
WGUS83 KGID 191042
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
442 AM CST SAT FEB 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY 
NEC125-192242-
/O.EXT.KGID.FL.W.0007.000000T0000Z-110221T0400Z/
/GELN1.1.IJ.110219T0230Z.110219T0945Z.110220T1000Z.NO/
442 AM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOUP RIVER NEAR GENOA.
* AT 3:45 AM SATURDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 10 FEET THROUGH THIS 
  MORNING AND IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY 
  TOMORROW MORNING. DUE TO UNCERTAINTY ASSOCIATED WITH WITH 
  FLOODING CAUSED BY ICE JAMS...THE RIVER STAGE MAY VARY BY 
  PLUS OR MINUS A HALF OF FOOT.
* AT 11.0 FEET...LOWLAND FLOODING OCCURS...AND AFFECTS AGRICULTURAL 
  AREAS ADJACENT TO THE RIVER.

$$
432 
WGUS83 KGID 191546
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
946 AM CST SAT FEB 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY 
NEC125-200346-
/O.CON.KGID.FL.W.0007.000000T0000Z-110221T0400Z/
/GELN1.1.IJ.110219T0230Z.110219T1200Z.110220T1000Z.NO/
946 AM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOUP RIVER NEAR GENOA.
* AT  8:45 AM SATURDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY 
  SUNDAY MORNING. DUE TO UNCERTAINTY ASSOCIATED WITH FLOODING CAUSED BY ICE
  JAMS...THE FORECAST MAY BE UPDATED TO ADJUST TIMING OF THE EXPECTED RIVER
  STAGE  LEVELS. 
* AT 11.0 FEET...LOWLAND FLOODING OCCURS...AND AFFECTS AGRICULTURAL 
AREAS ADJACENT TO THE RIVER.

$$
296 
WGUS83 KGID 200429
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1029 PM CST SAT FEB 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY 
NEC125-201629-
/O.EXT.KGID.FL.W.0007.000000T0000Z-110221T0600Z/
/GELN1.1.IJ.110219T0230Z.110219T1200Z.110220T1200Z.NO/
1029 PM CST SAT FEB 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOUP RIVER NEAR GENOA.
* AT  9:45 PM SATURDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER CONTINUES TO BE IMPACTED BY ICE JAMS AND IS 
  EXPECTED TO REMAIN NEAR FLOOD STAGE INTO TOMORROW.  BECAUSE
  THE UNCERTAINTY ASSOCIATED WITH FLOODING CAUSED BY ICE 
  JAMS...THE RIVER STAGE MAY VARY BY PLUS OR MINUS A HALF OF
  A FOOT. .  
* AT 9.0 FEET...LOWLAND FLOODING OCCURS.

$$
929 
WGUS83 KGID 201559
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
959 AM CST SUN FEB 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY 
NEC125-210359-
/O.EXT.KGID.FL.W.0007.000000T0000Z-110224T0635Z/
/GELN1.1.IJ.110219T0230Z.110219T1200Z.110223T1235Z.NO/
959 AM CST SUN FEB 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOUP RIVER NEAR GENOA.
* AT  9:45 AM SUNDAY THE STAGE WAS 8.4 FEET. 
* MINOR FLOODING IS FORECAST.
* THE RIVER CONTINUES TO BE IMPACTED BY ICE JAMS AND IS 
  EXPECTED TO REMAIN NEAR FLOOD STAGE INTO TOMORROW.  BECAUSE
  OF THE UNCERTAINTY ASSOCIATED WITH FLOODING CAUSED BY ICE 
  JAMS...THE RIVER STAGE MAY VARY BY PLUS OR MINUS A FOOT. .  
* AT 9.0 FEET...LOWLAND FLOODING OCCURS.

$$
921 
WGUS83 KGID 210321
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
921 PM CST SUN FEB 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY 

NEC125-211521-
/O.EXT.KGID.FL.W.0007.000000T0000Z-110224T1200Z/
/GELN1.1.IJ.110219T0230Z.110219T1200Z.110223T1800Z.NO/
921 PM CST SUN FEB 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOUP RIVER NEAR GENOA.
* AT  8:45 PM SUNDAY THE STAGE WAS 8.5 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* THERE IS AN ICE JAM AT THE HIGHWAY 39 BRIDGE WHICH IS FUNNELING THE WATER
THROUGH A NARROW CHANNEL. THERE IS A POSSIBILITY OF A NEW AND MORE EXTENSIVE ICE
JAM SHOULD THIS SMALL CHANNEL OF WATER AGAIN BECOME CLOGGED. RIVER LEVELS ARE
EXPECTED TO FLUCTUATE SIGNIFICANTLY AT GENOA UNTIL THE ICE CLEARS UP AND MAY
EASILY VARY FROM 8.0 FEET TO 10.0 FEET WITHIN A SHORT AMOUNT OF TIME. THESE ICE
CONDITIONS MAY PERSIST FOR SEVERAL DAYS.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS.

$$
630 
WGUS83 KGID 211458
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
858 AM CST MON FEB 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA..
  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY 
NEC125-220258-
/O.CON.KGID.FL.W.0007.000000T0000Z-110224T1200Z/
/GELN1.1.IJ.110219T0230Z.110219T1200Z.110223T1800Z.NO/
858 AM CST MON FEB 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE LOUP RIVER NEAR GENOA.
* AT 7:45 AM MONDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* THERE IS AN ICE JAM AT THE HIGHWAY 39 BRIDGE WHICH CONTINUES TO PROMOTE
  LOWLAND FLOODING IN THE AREA. RIVER LEVEL FLUCTUATIONS BETWEEN 8.0 AND 10.0
  FEET CAN BE EXPECTED. ALTHOUGH RIVER LEVELS MAY PERIODICALLY FALL BELOW FLOOD
  STAGE...THESE RIVER LEVEL FLUCTUATIONS WILL LIKELY PRESENT ADDITIONAL FLOODING
  IN THE COMING DAYS.
* AT 9.0 FEET...LOWLAND FLOODING OCCURS.

$$
137 
WGUS83 KGID 211911
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 PM CST MON FEB 21 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  LOUP RIVER NEAR GENOA AFFECTING NANCE COUNTY
NEC125-211941-
/O.CAN.KGID.FL.W.0007.000000T0000Z-110224T1200Z/
/GELN1.1.IJ.110219T0230Z.110219T1200Z.110220T2327Z.NO/
111 PM CST MON FEB 21 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LOUP RIVER NEAR GENOA.
* AT 12:45 PM MONDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* ALTHOUGH RIVER LEVEL FLUCTUATIONS OF AROUND A HALF FOOT WILL REMAIN
  POSSIBLE...THE AVERAGE RIVER LEVEL IS EXPECTED TO CONTINUE TRENDING DOWNWARD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at Feb 18, 5:50 PM CST, 10 minutes earlier.

Area forecast discussion, Feb 18, 5:50 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
550 PM CST FRI FEB 18 2011

.AVIATION...00Z KGRI TAF. WIND WILL REMAIN OUT OF THE SOUTHEAST
THROUGH TOMORROW AND WILL CONTINUE TO BE FAIRLY LIGHT. HIGH CLOUDS
WILL PERSIST THROUGH MUCH OF THE PERIOD WITH LOW CLOUDS INCREASING
BY SATURDAY AFTERNOON. WILL KEEP CEILINGS IN THE VFR RANGE FOR
NOW...BUT WOULD NOT BE SURPRISED TO SEE CEILINGS FALL INTO MVFR
RANGE BY LATE TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 337 PM CST FRI FEB 18 2011/

SHORT TERM...TONIGHT THROUGH 00Z MONDAY. MAIN FORECAST CONCERNS
WILL BE CHANCE FOR PRECIPITATION AND PRECIPITATION TYPE FOR SATURDAY
AFTERNOON THROUGH SUNDAY AND TEMPERATURES THROUGH THE PERIOD.

SATELLITE AND OBSERVATIONS INDICATE CIRRUS CONTINUES TO STREAM
THROUGH THE FORECAST AREA THIS AFTERNOON. SURFACE ANALYSIS SHOWS A
SURFACE HIGH PRESSURE SYSTEM GRADUALLY SHIFTING TO THE EAST DURING
THE AFTERNOON AND WINDS HAVE FINALLY TURNED TO THE SOUTH AND STARTED
TO INCREASE IN THE WESTERN PART OF THE FORECAST AREA.

MODELS ARE FAIRLY CONSISTENT THROUGH SATURDAY...THEN THERE ARE A FEW
DIFFERENCES IN LOCATION OF THE WEATHER SYSTEM THAT MOVES THROUGH THE
AREA BRINGING THE PRECIPITATION TO THE REGION. PLAN TO KIND OF BLEND
THEM...BUT WILL TREND TOWARD THE GFS/ECMWF WHICH ARE THE MOST
CONSISTENT.

THE SURFACE HIGH PRESSURE SYSTEM ACROSS THE AREA THIS AFTERNOON WILL
CONTINUE TO MOVE TO THE EAST TONIGHT. THE WINDS WILL TURN TO THE
SOUTH/SOUTHEAST AND LOW LEVEL MOISTURE WILL INCREASE. THERE IS
FAIRLY DECENT WARM ADVECTION IN THE LOWER LEVELS AND EXPECT AN
INCREASE IN CLOUDS THROUGH THE NIGHT. WITH THE INCREASE IN LOW LEVEL
MOISTURE TEMPERATURES WILL NOT FALL OFF AS MUCH TONIGHT. ON SATURDAY
THE MOISTURE CONTINUES TO MOVE INTO THE AREA AND THE UPPER LEVEL
WAVE STARTS TO MOVE INTO THE AREA. FAIRLY STRONG WARM ADVECTION IS
EXPECTED AND BY LATE AFTERNOON EXPECT THERE MAY BE SOME DRIZZLE
ACROSS MUCH OF THE AREA.

SATURDAY NIGHT THE UPPER LOW STARTS TO MOVE INTO THE PLAINS AND
THE SURFACE LOW DEVELOPS IN THE LEE OF THE ROCKIES. A WARM FRONT
STARTS TO LIFT TO THE NORTH ACROSS KANSAS. THE CAPE INCREASES DURING
THE EVENING AND THROUGH THE NIGHT UNTIL MOST UNSTABLE CAPE IN THE
SOUTH AND SOUTHWEST PART OF THE FORECAST AREA IS AROUND 1600 J/KG
FROM THE NAM AND AROUND 600 J/KG FROM THE GFS. EITHER WAY THAT IS
GOOD CAPE FOR MID FEBRUARY. THE BULK SHEAR IS AROUND 65 KNOTS AS
WELL. THERE IS A FAIR CHANCE THERE WILL BE SOME THUNDERSTORMS AROUND
THE AREA AND WOULD EVEN EXPECT POSSIBILITY OF SOME HAIL.
TEMPERATURES ALOFT ARE WARM ENOUGH THAT THERE SHOULD BE MELTING AND
THE PRECIPITATION SHOULD BE IN THE FORM OF RAIN. THE PROBLEM LIES IN
THE FACT THAT THE SURFACE TEMPERATURES IN THE NORTH ARE NEAR ENOUGH
TO FREEZING THAT THERE IS SOME CONCERN WITH FREEZING PRECIPITATION.
THE COLD AIR MOVES INTO THE AREA RATHER QUICKLY ON SUNDAY MORNING.
MOST OF THE HIGH TEMPERATURES WILL BE EARLY ON SUNDAY AS THE COLD
AIR MOVES INTO THE AREA. THE UPPER LOW CONTINUES TO MOVE TO THE
NORTHEAST AND WITH THIS THE PRECIPITATION COMES TO AN END ON SUNDAY
AS DRIER AIR MOVES INTO THE AREA. THERE IS ONLY A SHORT TIME FROM
WHEN THE COLD AIR MOVES INTO THE AREA AND WHEN THE PRECIPITATION
COMES TO AN END.

LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.  CONCERNS IN THE LONG TERM
WILL INCLUDE TEMPERATURES ALONG WITH PRECIPITATION CHANCES EARLY AND
THEN AGAIN TOWARDS THE END OF THE WORK WEEK.

EXPECTING MAIN PRECIPITATION BAND TO BE NORTH AND EAST OF THE CWA BY
00Z MONDAY.  HOWEVER THE QUESTION FOR SUNDAY NIGHT INTO MONDAY WILL
BE IF WE GET ANY WRAP AROUND LIGHT SNOW.  BY 00Z MONDAY MODELS
PLACING THE SURFACE LOW ACROSS CENTRAL/SOUTHERN IOWA AND RAPIDLY
EJECT IT EASTWARD OVER THE NEXT 12 HOURS. THE NORTHERN PART OF OUR
CWA WILL BE CLOSE...BUT FOR NOW WILL LEAVE THE CHANCE FOR SNOW OUT
SINCE ANY SNOW WE DO GET WILL BE ON THE LIGHT SIDE. I DO EXPECT THE
WINDS TO STAY UP OVERNIGHT SUNDAY INTO MONDAY MORNING AS A TIGHT
PRESSURE GRADIENT REMAINS WITH THE LOW PRESSURE SLIDING EAST AND
HIGH PRESSURE DROPPING IN FROM THE NORTH. MONDAY WILL BE A BIT OF A
RAW DAY WITH COLDER AIR SPILLING IN FROM THE NORTH TO GO ALONG WITH
THE WINDS...ESPECIALLY IN THE MORNING.

MEANWHILE LOOKING AT THE BIG PICTURE...LONG RANGE MODELS IN GOOD
AGREEMENT IN DIGGING A MID LEVEL LOW PRESSURE SOUTH ALONG THE
PACIFIC COAST SUNDAY NIGHT INTO TUESDAY...WITH ANOTHER TROUGH
FURTHER NORTH ACROSS THE NORTHERN ROCKIES BY MID DAY TUESDAY.
QUESTION THEN BECOMES HOW QUICKLY DO THESE SYSTEMS EJECT EAST AND DO
THEY PHASE. APPEARS IT WILL BE THURSDAY INTO FRIDAY WHEN THEY AFFECT
THE PLAINS REGION. HAVE GONE AHEAD AND INSERTED POPS FOR THIS TIME
FRAME ALTHOUGH WON'T GO TOO CRAZY AS MODEL AGREEMENT REGARDING
TIMING AND LOCATION STILL UNCERTAIN.

REGARDING TEMPERATURES...AFTER STARTING OUT ON THE COOL SIDE
MONDAY...SOMEWHAT WARMER WEATHER EXPECTED TUESDAY AND WEDNESDAY
BEFORE NEXT FRONTAL PASSAGE LATER WEDNESDAY MARKS THE START OF
COOLER WEATHER FOR THURSDAY AND FRIDAY. FINALLY THE AMOUNT OF
COOLING THAT TAKES PLACE WED NIGHT AND THURSDAY BEHIND THE FRONT
WILL DICTATE OUR PRECIPITATION TYPE ON THURSDAY. FOR NOW WILL GO
WITH SLIGHT CHANCE OF SNOW NORTHWEST AND RAIN/SNOW MIX SOUTHEAST.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Feb 18, 4:14 AM CST, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
414 AM CST FRI FEB 18 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
191200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
414 AM CST FRI FEB 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH CENTRAL NEBRASKA
AND PORTIONS OF NORTH CENTRAL KANSAS SATURDAY NIGHT THROUGH EARLY
SUNDAY MORNING. A FEW OF THE STORMS COULD BECOME STRONG AND
PRODUCE HAIL UP TO THE SIZE OF DIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.